# SDR USAA2010102192329

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 30,309 hours, 10,903 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Piccolo Tube
- Condition: Dirty
- Location: Upper
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 791 - SJU - RTF - CREW RECEIVED ECAM MESSAGE FOR AVIONICS SMOKE AFTER TAKEOFF.  NO SMOKE WAS EVIDENT.  AIRCRAFT RETURNED TO SAN JUAN.  MAINTENANCE FOUND UPPER PICCOLO TUBE DIRTY.  CLEANED PICCOLO TUBE AND REPLACED AVIONICS COMPARTMENT SMOKE DETECTOR AS A PRECAUTION.
